# SDR FDEA201105161847

- Difficulty date: May 16, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5714128020100
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 5, HOLES 47/49 PREVIOUSLY REAMED 2ND OVERSIZE.  INSTALLED 2 EA 3RD OVER FASTENERS AT HOLES 47 AND 49 IAW EA 6-5710-136754, TITLE "WINGS- AD 2010-23-26, EO 6-5710-7-3325, SB A300-57-6110 - MLG RIB, NR 5 SPOTFACE IN THE BOTTOM FLANGE - LT".
